# SDR DALA2015063004003

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 607
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO TRACK SUPPORT AFT MOUNT FITTING ON DOOR SILL AT BS 607.  REMOVED CORROSION FROM TIE DOWN FITTING LWR PLATE FOUND TO BE  EXFOLIATED 90 PERCENT AND OUT OF LIMITS REF SRM 53-00-53, FIG 101, PAGE 105 AND R & R TIE DOWN FITTING LWR PLATE ON FWD CARGO DOOR SILL BS 607 REF DWG 143N8522 AND SRM 51-40-02 PAGE 6, 10.
